Depression, Med change, Shoot me!


As some of you know I have been suffering depression for months now and it isn’t going back to being stable. My Cymbalta has been increased 30 mgs (top dosage), I have a therapy apt tomorrow and a med apt Dec 8.

I can’t stand it anymore. All I do is sleep, write a little and eat and so on.

Crying is entering the scene as well.

Can’t wait til holidays, all of them are over.

Christmas decorations are up at houses already.

Happy Holidays!

Tessa

Advertisements

18 thoughts on “Depression, Med change, Shoot me!

  1. Belinda Crane

    I hope your body starts getting used to them soon Tessa. I can only imagine that feeling the need to sleep constantly must make you more depressed when you’re awake. Big virtual hug girl … !

    Liked by 1 person

    Reply
  2. morgueticiaatoms

    I don’t think, for me, that this time of year with the weather change and the stress of holidays and dealing with my family are an accurate gauge of whether my meds are working. It’s all situational and until it’s over, I don’t know ten anti depressants would make me feel better. That’s just me. Least my 120 Cymbalta helps with energy and my knee pain.

    As for shooting you…The only gun I am allowed to own is a staple gun. I suppose I could tack you up wrapped in Christmas lights as a decoration on the house? Call it light therapy! 😉

    Liked by 1 person

    Reply
  3. Susan

    Hope you start feeling better. Unfortunately, the holidays coupled with the cold weather and the time change with less light does a triple-whammy on a lot of people. I’m praying for you. 🙂

    Like

    Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s